# SDR DXTA2024093000681

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 66 hours, 47 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: OPERATION OF THE INTERIOR AND EXTERIOR MAIN DOOR HANDLES IS BECOMING INCREASINGLY DIFFICULT. IT FEELS AS IF ITS GETTING HUNG UP ON SOMETHING DURING THE BEGINNING OF OPERATION IN EITHER DIRECTION. CORRECTIVE ACTION: LUBRICATED ALL MAIN DOOR PINS AND PERFORMED OPERATIONAL TEST OF DOOR HANDLE FROM  BOTH THE INTERIOR AND EXTERIOR. OPERATIONAL TEST CHECKED GOOD. NO DEFECTS NOTED. REF CE-680AS AMM 52-10-04.
